# SDR AALA202512230138

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 36,173 hours, 14,863 cycles
- System (JASC): 2430 · DC Generating System
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING OUT OF FL220, THE FLIGHT ATTENDANTS IN AFT GALLEY REPORT AN ELECTRICAL BURNING SMELL.  FLIGHT CREW TURNED OFF THE COMMERCIAL POWER PER THE QRH TO LIMIT OR REDUCE THE ODORS. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND BURNED NAPKINS BEHIND COFFEE MAKERS AND REMOVED THEM. AS A PRECAUTION MAINTENANCE REPLACED BOTH COFFEE MAKERS IN THE AFT GALLEY PER AMM 25-35-15.
